Communications in Mathematical Physics

, Volume 209, Issue 2, pp 437–476

Shape Fluctuations and Random Matrices

  • Kurt Johansson

DOI: 10.1007/s002200050027

Cite this article as:
Johansson, K. Comm Math Phys (2000) 209: 437. doi:10.1007/s002200050027


We study a certain random growth model in two dimensions closely related to the one-dimensional totally asymmetric exclusion process. The results show that the shape fluctuations, appropriately scaled, converges in distribution to the Tracy–Widom largest eigenvalue distribution for the Gaussian Unitary Ensemble (GUE).

Copyright information

© Springer-Verlag Berlin Heidelberg 2000

Authors and Affiliations

  • Kurt Johansson
    • 1
  1. 1.Department of Mathematics, Royal Institute of Technology, 100 44 Stockholm, Sweden.¶E-mail:kurtj@math.kth.seSE

Personalised recommendations